Categories crunchfx

European Sports Festival: Try 27 extraordinary sports at the Vincennes Olympic fan zone this summer

The European Festival of Sports, taking place during the Paris 2024 Olympic Games, is an opportunity to try out around twenty traditional sports rarely seen in the Vincennes fan zone!

During Paris 2024 Olympic GamesYou will have the opportunity try countless sportsboth Olympic and non-Olympic, at points created just for this occasion! On this occasion, European Sports Festival acquiring a residence Château de Vincennes fan zonefrom July 31 – August 9, 2024to introduce you about twenty unusual sportsFrom all over the European continent, traditionally practiced in their own countries!

Organised by INSEP and UFOLEP and funded by Erasmus+, the project aims to capitalise on the excitement around the Games and to present games and sports to promote the culture, values ​​and advantages of the European Union through sport. 10 countriesas well as stands and workshops open All, freeWeekdays from 12:00 to 18:00 and weekends from 09:00 to 18:00. Are you ready to travel to Bulgaria, Austria, Finland or Portugal?

There is also one more Education exhibition This is where you can learn more about these sometimes surprising traditions, whose names probably mean nothing to you!

Program

Wednesday, July 31

  • SAVATE: 12pm-2pm / France
  • TAMBOURIN: 14h-15h / France
  • CYCLEBALL: 15:00-17:00 / Austria
  • DODGEBALL: 17h-18h / Austria

Thursday, August 1st

  • MÖLKKY: 12pm-1pm / Finland
  • PESÄPALLO: 13:00-14:00 / Finland
  • JAVELOT THROW: 14:00-15:00 / Finland
  • HURLING: 15:00-16:30 / Ireland
  • GAELIAN FOOTBALL: 16.30-18.00 / Ireland

Friday, August 2

  • HURLING: 12h-13h30 / Ireland
  • GAELIAN FOOTBALL: 1.30-3pm / Ireland
  • CHINQUILHO: 15:00-18:00 / Portugal
  • LÀ VEM O RATO : 15:00-18:00 / Portugal

Saturday, August 3

  • CYCLEBALL: 12-14 hours / Austria
  • DODGEBALL: 14:00-15:00 / Austria
  • MÖLKKY: 15:00-16:00 / Finland
  • PESÄPALLO: 16:00-17:00 / Finland
  • JAVELOT THROW: 17:00-18:00 / Finland

Sunday, August 4th

  • CHINQUILHO : 12h-13h30 / Portugal
  • JOGO DO GALO: 1:30-3pm / Portugal
  • INDIACA: 15:00-16:00 / Luxembourg
  • QUILLES GAMES: 16:00-17:00 / Luxembourg
  • HUMAN BABY FOOT: 17:00-18:00 / Luxembourg

Monday 5 August

  • INDIACA: 12h-13h / Luxembourg
  • QUILLES: 13:00-14:00 / Luxembourg
  • HUMAN BABY FOOT: 14:00-15:00 / Luxembourg
  • TRADITIONAL DANCES: 15:00-16:00 / Bulgaria
  • TRADITIONAL GAMES: 16h-17h / Bulgaria
  • ARCHERY: 17:00-18:00 / Bulgaria

Tuesday, August 6th

  • TRADITIONAL DANCES: 12s-13s / Bulgaria
  • TRADITIONAL GAMES: 13:00-14:00 / Bulgaria
  • ARCHERY: 14:00-15:00 / Bulgaria

Wednesday, August 7th

Thursday, August 8th

  • FLOORBALL: 12-13 / Sweden
  • VARPA: 13:00-14:00 / Sweden
  • ROPE SHOOTING: 14:00-15:00 / Sweden

Friday, August 9th

  • TRACK HOCKEY: 12pm-3pm / Spain
  • FLOORBALL: 15:00-16:00 / Sweden
  • VARPA: 16h-17h / Sweden
  • ROPE SHOOTING: 17:00-18:00 / Sweden